# SDR FDEA202009092157

- Difficulty date: September 9, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44377
- Aircraft time: 12,071 hours, 4,758 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hyd Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS 107, 29-11, 6407, 09SEP20, PEN, FACT, U.  WHEN LEVELING AT FL 240 C HYD SYS PRESS LIGHT ILLUMINATED, COMPLIED WITH QRH PROCEDURE.  FACT 09SEP20 14:00 PEN U.  A/C BLOCKED IN WITH PRESSURE 2970 AT CENTER R HYD SYS WITH SWITCH PUMPS IN OFF POSITION.  RECYCLED C/B C1 ELEC PUMP NIL HELP, PRESS IS STILL ONLINE C HYD SYS.  T/S PER FIM FAULT CODE 29 90 15 43, CHECK PRESSURE TX M342 CONNECTOR REMOVED, CLEANED, AND RESECURED PER AMM 29-31-01-4.  CENTER HYD SYS INDICATION RETURN TO NORMAL.  C/O C HYD SYS ADJ/TEST, PER AMM 29-11-00-5.  C/O ADJ AND TEST HORIZ STAB TRIM CTRL SYS, AS PER AMM 27-41-00-5 FOUND SATIS.  CONSULTED MOCC AND RELEASED A/C FOR SERVICE.  CHECK PRESSURE TX M342 CONNECTOR, CLEANED, AND RESECURED PER AMM 29-31-01-4.  CENTER HYD SYS   INDICATION RETURN TO NORMAL.  C HYD SYS ADJ/TEST, PER AMM 29-11-00-5.  HORIZ STAB TRIM CONTROL SYS ADJ/TEST, PER AMM 27-41-00-5 FOUND SATIS.
